Nimbus Imports

Register with us to get wholesale rates.

Good Sense Day Time Liquid 8oz

$6.72

  • EFFECTIVE: Compare GoodSense Daytime Cold and Flu Multi-Symptom Relief to the active ingredients of Vicks DayQuil Cold & Flu. The active ingredients of this cold and flu relief liquid are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg per 15 mL. They all combine to create an effective cold and flu medicine.
  • COLD AND FLU MEDICINE: GoodSense Daytime Cold and Flu Multi-Symptom Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sore throat and nasal congestion.
  • DAYTIME COLD AND FLU LIQUID: GoodSense Daytime Cold and Flu Multi-Symptom Relief provides throughout the day cold care. When taken as directed, this cold remedy relieves cold and flu symptoms without making you drowsy. Does not contain alcohol.
  • MULTI-SYMPTOM COLD AND FLU RELIEF: This cold and flu medicine works as a pain reliever, fever reducer, cough suppressant and nasal decongestant.
  • DIRECTIONS FOR COLD CARE: Take only as directed – see overdose warning; only use the dose cup provided; do not exceed 4 doses per 24 hrs. Adults and children 12 years and over: 30 mL every 4 hrs. Children 6 to under 12 years: 15 mL every 4 hours. Children 4 to under 6 years: ask a doctor. Children under 4 years: do not use.
SKU: 301130656342 Category: Tags: , , ,

Good Sense daytime cold and flu multi-symptom relief temporarily relieves common cold/flu symptoms: nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever. Do not use if printed neckband is broken or missing. Compare to the active ingredients of dayquil. See product images above for full product information.

Brand

GoodSense

Reviews

There are no reviews yet.

Be the first to review “Good Sense Day Time Liquid 8oz”

Your email address will not be published. Required fields are marked *

Scroll to Top